# SDR C8GA20080060

- Difficulty date: September 29, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE MAIN CABIN SEAT TRACK LOCATED AT BS. 760-850, LBL 45.5 HAD CORROSION. REMOVED SEAT TRACK FROM STATION 760-850, FABRICATED NEW SEAT TRACK, INSTALLED NEW SEAT TRACK IAW SRM 53-10-2, 53-10-5 & 51-10-2. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
